I kind of lost it a few weeks back, things just got all too much for me so I fled into the bush, I just felt like I couldnt handle ANY stress at all.
I was away from home for 3 weeks, ran away from everyone and everything. (in that time thou I did go into a town and hence was still using internet at times..but that was why I wasnt here much).
A friend (the only one I kept in contact with).. got so concerned that he made me go to the hospital.. where they didnt want me to leave so kept me in.. but I demanded to be allowed to leave very early the next morning (as i just wasnt able to sleep at all in a hospital enviroment.. and they kept me up all night.. waiting to see doctor.. so i got P*ssed off as that isnt how someone with Chronic fatigue syndrome should be treated.. if way over tired.. I end up not being able to sleep at all).
Anyway.. Im a little bit better.. not doing crazy, dangerous things now.. but today, I found out that Im still unable to deal with any stress at all (and hence nearly run away again). It's been weeks since I did a thing (due to being away.. but I still right now have dishes in my sink which have been there a month). I havent even bothered to look at my mail or bills in that time.
How long does it take for a person to get over what must be a breakdown of some kind?????? Im just feeling too "weak" mentally.. to be dealing with any stressors of any kind. Is it likely that im just going to come out of this state soon??????
(Im not feeling depressed no more.. it's just that I dont want to be bothered about anything.. i just dont feel like I can handle anything stressful.. hence still avoiding EVERYTHING which may stress me. including many friends).
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?